# SDR 2005UALA00123

- Difficulty date: February 5, 2005
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 40,138 hours, 13,850 cycles
- Engine: Pwa PW2037
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE DECK HAS DAMAGE AT STA 1681 TO 1691, RBL 29 TO RBL 56.  SUPPLEMENTAL DATA UPDATE DAMAGE CAUSED BY TYPICAL FLOOR CORROSION UNDER THE GALLEY AREA.  MAJOR REPAIR ACCOMPLISHED.  REMOVED EXISTING REPAIRS AND INSTALLED NEW DOUBLERS ON THE AFT PRESSURE DECK WEB.
